Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 101, NWS Milwaukee, WI

July 11, 20115 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 11, 2011, 5:13 AM CDT for 5 counties in Wisconsin. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 5:13 AM CDT (10:13 UTC)
Expired
Jul 11, 2011, 5:37 AM CDT
In force
24 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Milwaukee County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 65 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 5:30 AM CDTTSTM WND GST 44Port Washington Lakesho, WI38 KNOT WIND GUST AT PWAW3 MARINE WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:30 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2402 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2402 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS53 KMKX 111013
SVRMKX
WIC079-089-117-131-133-111100-
/O.NEW.KMKX.SV.W.0101.110711T1013Z-110711T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 AM CDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  EASTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 600 AM CDT

* AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM HOWARDS GROVE TO NEWBURG TO 6
  MILES SOUTHEAST OF WATERTOWN AIRPORT...AND MOVING SOUTHEAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHEBOYGAN...OKAUCHEE LAKE...SAUKVILLE...GRAFTON...HARTLAND...
  CEDARBURG...PORT WASHINGTON...SUSSEX...PEWAUKEE...THIENSVILLE...
  MEQUON...MENOMONEE FALLS...BROWN DEER...BROOKFIELD...BAYSIDE...FOX
  POINT...ELM GROVE...GLENDALE...WAUWATOSA AND WHITEFISH BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4368 8770 4357 8778 4349 8779 4338 8787
      4326 8791 4318 8788 4312 8789 4308 8786
      4300 8789 4294 8805 4315 8854 4320 8848
      4320 8842 4324 8842 4347 8812 4390 8780
      4389 8773 4377 8769
TIME...MOT...LOC 1013Z 313DEG 35KT 4382 8771 4340 8802
          4308 8858
WIND...HAIL 60MPH 1.00IN

$$
COLLAR
2 follow-up statements
781 
WWUS53 KMKX 111029
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
529 AM CDT MON JUL 11 2011

WIC117-111039-
/O.CAN.KMKX.SV.W.0101.000000T0000Z-110711T1100Z/
SHEBOYGAN WI-
529 AM CDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHEBOYGAN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. 

LAT...LON 4313 8850 4320 8837 4339 8804 4354 8789
      4354 8778 4349 8779 4338 8787 4326 8791
      4318 8788 4312 8789 4308 8786 4300 8789
      4294 8805
TIME...MOT...LOC 1029Z 313DEG 35KT 4373 8759 4330 8789
          4300 8846

$$

WIC079-089-131-133-111100-
/O.CON.KMKX.SV.W.0101.000000T0000Z-110711T1100Z/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
529 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...NORTHERN WAUKESHA...OZAUKEE AND NORTHERN MILWAUKEE
COUNTIES UNTIL 600 AM CDT...

AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF SHEBOYGAN TO
GRAFTON TO DOUSMAN...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  THIENSVILLE...MEQUON...PEWAUKEE...MENOMONEE FALLS...BROWN DEER...
  BAYSIDE...BROOKFIELD...FOX POINT...ELM GROVE...GLENDALE...
  WAUWATOSA...WHITEFISH BAY...WEST ALLIS...WEST MILWAUKEE...DOWNTOWN
  MILWAUKEE...GREENFIELD...WAUKESHA AIRPORT...BUTLER...RIVER HILLS
  AND MILWAUKEE TIMMERMAN AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4313 8850 4320 8837 4339 8804 4354 8789
      4354 8778 4349 8779 4338 8787 4326 8791
      4318 8788 4312 8789 4308 8786 4300 8789
      4294 8805
TIME...MOT...LOC 1029Z 313DEG 35KT 4373 8759 4330 8789
          4300 8846
WIND...HAIL 60MPH 1.00IN

$$

DAVIS
520 
WWUS53 KMKX 111037
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
537 AM CDT MON JUL 11 2011

WIC079-089-131-133-111047-
/O.CAN.KMKX.SV.W.0101.000000T0000Z-110711T1100Z/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
537 AM CDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
NORTHERN WAUKESHA...OZAUKEE AND NORTHERN MILWAUKEE COUNTIES IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4313 8850 4320 8837 4339 8804 4354 8789
      4354 8778 4349 8779 4338 8787 4326 8791
      4318 8788 4312 8789 4308 8786 4300 8789
      4294 8805
TIME...MOT...LOC 1037Z 313DEG 35KT 4367 8751 4325 8781
          4295 8838

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:06 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 11, 4:06 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 AM CDT MON JUL 11 2011

UPDATED TO ADD TODAY/TONIGHT AND AVIATION SECTIONS

.TODAY...FORECAST CONFIDENCE...HIGH

ONGOING COUPLE OF MESOSCALE CONVECTIVE SYSTEMS EARLY THIS MORNING
SHOULD RUN THEIR COURSE BY MID MORNING BEFORE PUSHING TO THE EAST.
FIRST SQUALL LINE THAT STARTED IN THE DAKOTAS HAD SHOWN A WEAKENING
TREND IN BOTH WARMING IR TOPS AND REFLECTIVITIES BUT HAS PERKED UP
AGAIN MOVING ACROSS THE WISCONSIN RIVER VALLEY.

OF MORE INTEREST IS FAST MOVING TRAILING MCS WITH A COUPLE OF
EMBEDDED BOW ECHOES THAT SHOULD MOVE ALONG THE WI/IL BORDER AREA
EARLY THIS MORNING.  SEVERAL MEASURED WIND GUSTS AROUND 50 KNOTS
INCLUDING THE OMA AND DSM AREAS AS IT HAS MOVED ALONG.

WILL GRADUALLY DECREASE THE POPS THIS AFTERNOON THOUGH GUT FEELING
IS THAT MOST OF THE ACTION IS OVER BY LATE MORNING AND DRYING WILL
COMMENCE WITH CONFLUENCE SHIFTING TO THE SOUTH OF WISCONSIN AND FLOW
BECOMING MORE NORTHWEST AT 850 MB.

.TONIGHT...FORECAST CONFIDENCE...HIGH

HIGH PRESSURE BUILDS IN TO THE NORTH WITH DRIER AIR AND CLEAR TO
PARTLY CLOUDY SKIES.

.TUESDAY...FORECAST CONFIDENCE...MEDIUM

A WEAK MID/UPPER LEVEL WAVE STILL EXPECTED TO DROP THROUGH THE AREA
TUE AND TUE NIGHT. KEPT CHANCE POPS GOING FOR AREAS MAINLY SOUTH OF
FOND DU LAC AND SHEBOYGAN...WITH THE HIGHEST POPS IN THE SW TOWARD
THE BEST MOISTURE AND LIFT. CHANCE FOR SHOWERS/STORMS WILL PUSH
SOUTH TUE NIGHT AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH
PRECIP EXPECTED TO BE SOUTH OF THE WI/IL BORDER BY WED MORNING.

.WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

HIGH PRESSURE WILL SIT OVER THE GREAT LAKES WED AND WED
NIGHT...BRINGING QUIET CONDITIONS TO THE FORECAST AREA. SHOULD BE A
VERY PLEASANT DAY...WITH THE HIGH BRINGING A DECENT AMOUNT OF SUN
ALONG WITH A COOLER AND DRIER AIRMASS.

.THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

UPPER RIDGING WILL BUILD INTO THE AREA FROM THE SOUTHWEST THURSDAY
AND FRIDAY...REMAINING IN PLACE AND STRENGTHENING THROUGH SUNDAY. IF
THIS PATTERN HOLDS...THE ONE THING THAT SEEMS CERTAIN IS THAT IT
WILL HEAT UP. BOTH THE ECMWF AND GFS SUGGESTING 90S AWAY FROM THE
LAKE BY SUNDAY...WITH THE ECMWF SUGGESTING AROUND 100 IN THE WESTERN
FORECAST AREA. THE STRENGTH/PLACEMENT OF THE RIDGE AND IMPACT OF
POSSIBLE CLOUDS/CONVECTION WILL ULTIMATELY DETERMINE HOW HOT IT
GETS...BUT THE OVERALL PICTURE IS GETTING WARMER THROUGH THIS PERIOD.

PRECIP CHANCES REMAIN A BIT OF A PUZZLE LATE IN THE WEEK AND THROUGH
THE WEEKEND. SEEMS LIKE A BETTER CHANCE FOR SHOWERS/STORMS ALONG THE
EDGE OF THE RIDGE AS IT BUILDS IN THU AND FRIDAY THAN OVER THE
WEEKEND. THE UPPER HIGH BECOMES CENTERED OVER IA/MO BY
SUNDAY...WHICH MAY CLOSE THE DOOR ON PRECIP FOR THE TIME. NOT A LOT
OF CONFIDENCE IN PRECIP FORECAST...SO JUST KEPT LOW POPS GOING
THROUGH THIS PERIOD.

&&

.AVIATION...

THUNDERSTORMS WILL BE MOVING ACROSS THIS MORNING.  FIRST BATCH OF
STORMS WILL STAY JUST NORTH OF THE TAF SITES THROUGH 11Z THOUGH
COULD CLIP KMSN SHORTLY.

NEXT BATCH ON TAP FOR ROUGHLY 1230Z AT MSN AND ABOUT 14 TO 15Z AT
KMKE.  THIS LINE HAS PRODUCED WIND GUSTS APPROACHING 50 KNOTS AT
BOTH OMA AND DSM OVERNIGHT SO POTENTIAL FOR 35+ KNOT GUSTS AS IT
MOVES THROUGH THIS MORNING.

BRIEFLY MVFR TO IFR IN THUNDERSTORMS THIS MORNING THEN VFR
CONDITIONS RETURN FOR THE AFTERNOON THROUGH TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TUESDAY THROUGH SUNDAY...DDV/07
TODAY/TONIGHT AND AVIATION...CRAVEN/02
Hazardous weather outlook, Jul 10, 7:34 PM CDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
734 PM CDT SUN JUL 10 2011

WIZ046-047-051-052-056>060-062>072-120045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
734 PM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A LINE
FROM THE DELLS TO WEST OF MINERAL POINT. THE MAIN THREAT SHOULD
BE LATE TONIGHT AS A COMPLEX OF STORMS MOVING ACROSS MINNESOTA
REACHES PORTIONS OF SOUTH CENTRAL WISCONSIN OVERNIGHT. A BOW ECHO
WITH DAMAGING WIND GUSTS IS THE MOST LIKELY THREAT. THERE IS A
CHANCE OF THUNDERSTORMS OVER THE REST OF THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AS A COLD
FRONT MOVES SLOWLY SOUTH THROUGH THE AREA.

THUNDERSTORMS ARE POSSIBLE IN SOUTH CENTRAL WISCONSIN TUESDAY
AFTERNOON AND EVENING AND THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS SOUTH OF A LINE FROM DODGEVILLE TO BELOIT.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...ESPECIALLY AFTER
MIDNIGHT. SPOTTER ACTIVATION IS POSSIBLE AGAIN ON MONDAY.

LMZ643>646-120045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
734 PM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AS A COLD
FRONT MOVES SLOWLY SOUTH ACROSS SOUTHERN LAKE MICHIGAN.

PERSISTENT NORTHEAST WINDS TUESDAY INTO WEDNESDAY WILL TURN TO
EASTERLY WEDNESDAY NIGHT AND GRADUALLY DIMINISH. WAVES WILL
APPROACH SMALL CRAFT ADVISORY LEVELS DURING THIS TIME.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 11, 3:08 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CDT MON JUL 11 2011

WIZ046-056-057-110900-
COLUMBIA-MARQUETTE-SAUK-
308 AM CDT MON JUL 11 2011

...STRONG THUNDERSTORM MOVING INTO SAUK COUNTY AND THE WISCONSIN
DELLS AREA OF COLUMBIA COUNTY...

AT 304 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF
REEDSBURG TO 32 MILES WEST OF REEDSBURG...MOVING EAST AT 45 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  REEDSBURG BY 330 AM CDT...
  WISCONSIN DELLS AND LAKE DELTON BY 340 AM CDT...
  WISCONSIN DELLS AIRPORT BY 345 AM CDT...
  WEST BARABOO BY 350 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

CRAVEN
Special weather statement, Jul 11, 3:41 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CDT MON JUL 11 2011

WIZ046-047-056>058-110945-
COLUMBIA-DODGE-GREEN LAKE-MARQUETTE-SAUK-
341 AM CDT MON JUL 11 2011

...LINE OF STRONG THUNDERSTORMS MOVING INTO MARQUETTE...GREEN
LAKE...EASTERN SAUK...AND COLUMBIA COUNTIES...

AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES WEST OF
BERLIN TO 9 MILES SOUTHWEST OF BARABOO...MOVING EAST AT 50 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  PORTAGE AND MONTELLO BY 355 AM CDT...
  I90/94 WI RIVER BRIDGE AND LODI BY 400 AM CDT...
  PRINCETON AND POYNETTE BY 405 AM CDT...
  BERLIN BY 410 AM CDT...
  RIO AND MARKESAN BY 415 AM CDT...
  FALL RIVER BY 430 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. A COUPLE OF TREES MAY ALSO GO DOWN.  STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

CRAVEN
Local storm report, Jul 11, 4:11 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND GST     BERLIN                  43.97N 88.95W
07/11/2011  M63 MPH          GREEN LAKE         WI   EMERGENCY MNGR

&&

CRAVEN
Special weather statement, Jul 11, 4:53 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
453 AM CDT MON JUL 11 2011

WIZ051-052-058>060-111100-
DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON-
453 AM CDT MON JUL 11 2011

...STRONG THUNDERSTORM MOVING INTO EAST CENTRAL WISCONSIN...

AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
PLYMOUTH TO 7 MILES WEST OF KEWASKUM TO 19 MILES WEST OF HARTFORD...
MOVING EAST AT 65 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  PLYMOUTH AND SHEBOYGAN AIRPORT BY 500 AM CDT...
  WEST BEND AND SLINGER BY 505 AM CDT...
  WEST BEND AIRPORT AND SHEBOYGAN BY 510 AM CDT...
  KOHLER ANDRAE STATE PARK AND OOSTBURG BY 515 AM CDT...
  HARRINGTON BEACH STATE PARK AND SAUKVILLE BY 520 AM CDT...
  MEQUON AND PORT WASHINGTON BY 525 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

COLLAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 4:10 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Washington50 min
Jul 11, 4:20 AM CDTSpecial Marine WarningMKX115 min
Jul 11, 5:39 AM CDTSevere Thunderstorm WarningMKXLafayette51 min
Jul 11, 5:59 AM CDTSevere Thunderstorm WarningMKXIowa46 min
Jul 11, 6:22 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette53 min
Jul 11, 6:42 AM CDTSevere Thunderstorm WarningMKXDane63 min
Jul 11, 6:49 AM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Rock, Walworth56 min
Jul 11, 7:21 AM CDTSpecial Marine WarningMKX114 min
Jul 11, 7:36 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Kenosha, Milwaukee, Racine, Walworth and 1 more54 min
Jul 11, 8:25 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.